# SDR IPXA09555628

- Difficulty date: March 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Bs 1260 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON FRAME STA 1260 JUST ABOVE STR 26L ON AFT CARGO COMPARTMENT.  DENT AT FRAME STA 1260, STR26L FOUND OUT OF LIMITS IAW SRM 53-00-07-1A1, FIG 101, SHT 1.  NO DENTS ALLOWED ON FLANGE.  REMOVED TRANS PNL STA 1220-1310 LT A ACCESS TO REPAIR IAW SRM 51-40-02.  REMOVED EXISTING FASTENERS CMMN TO REPAIR IAW SRM 51-40-02.  DAMAGE DENT SIZE, .483 INCH L BY .579 INCH W BY .027 INCH D.  TRIM OUT DENT DAMAGE IAW EA 757-5362-27-A1858 REPAIR ACCOMP WITH NO DEVIATIONS.
